# SDR FDEA2019052861171

- Difficulty date: May 26, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 65,628 hours, 25,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50011
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA.1200 BETWEEN BL.0- LBL.24.5 FLOOR BEAM T CHORD CORRODED. REMOVED CORR. IN MAIN CABIN FLOOR BEAM STA.1200 BL.0 -LBL.24.5. ORIG. THICKNESS .125"   LOSS .028 ,REMAIN. .093 OUT OF LIMITS , CUT OUT DAMAGED SECTION OF UPPER CAP OF   FLOOR BEAM RBL.10 TO LBL 35, INSTALLED FLOOR BEAM "T" CAP REPAIR IAW B757 SRM 53-00  00-51-2R REPAIR 10.
